Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Irregular heart beat, palpitations,some mild chest pain, extreme dizziness, loss of appetite, vomiting, insomnia. What does it indicate?

Help! I am 37, always been reasonably healthy except for a bad migraine condition In the past 2 weeks I have suddenly begin to have the following symptoms: Irregular heart beat, palpitations,some mild chest pain , extreme dizziness , loss of appetite , vomiting, insomnia , intense pain on the lower side of my back (almost in the hip/buttocks area, right side only) This has continued almost continuos for about 2 weeks. However the last 48 hours I am having even worse symptoms..................the veins in my hands, wrists and feets seem to have shrunken to invisible, I have intermittent numbness and tingling in the hands, feet, face and scalp. I thought maybe i was dehydrated and drank a huge amount of Gatorade last night which seemed to help for a bit. But now I feel about the same..not the numness, but chest pain and have added a hacking cough! I know go to the doctor is the best answer. But I am hoping someone can give me an idea of what this might BE so I can be prepared. HELP!!
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
your problem can be a wide range of things! it could be something as simple as stress- it can cause your body to go haywire like that, or if could go to something as serious as a tumor or cancer! you definately need to go to the doctor and get some tests run!
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor